1. Muskhelishvili N. I. Singular integral equations. Moscow, Nauka, 1968, 511 p. (in Russian).
2. Gakhov F. D. Boundary value problems. Moscow, Nauka, 1977, 640 p. (in Russian).
3. Govorov N. V. Riemann’s boundary problem with infinite index. Moscow, Nauka, 1986, 239 p. (in Russian).
4. Tolochko M. E. About the solvability of the homogeneous Riemann boundary value problem for the half-plane with infinite index. Izvestiya Akad. Nauk BSSR. Ser. Fiz.-mat. nauki, 1972, no. 5, pp. 34–41 (in Russian).
5. Sandrygailo I. E. On Hilbert –Rieman boundary value problem for half-plane with infinite index. Izvestiya Akad. Nauk BSSR. Ser. Fiz.-Mat. Nauki, 1974, no. 6, pp. 872–875 (in Russian).
6. Monahov V. N., Semenko E. V. Boundary value problem with infinite index in Hardy spaces. Dokl. Akad. Nauk SSSR, 1986, vol. 291, no. 3, pp. 544–547 (in Russian).
7. Alehno A. G. Sufficient conditions for the solvability of homogeneous Riemann boundary value problem with infinite index. Trudy matematicheskogo tsentra imeni N. I. Lobachevskogo, Kazan, 2002, vol. 14, pp. 71–77 (in Russian).
8. Garifianov F. N. About a special case of the Riemann problem. Trydu seminara po kraevum zadacham. Kazan, 1984, no 22, pp. 66–68 (in Russian).
9. Katc B. A. About Riemann problem with an oscillating coefficient. Trydu seminara po kraevum zadacham. Kazan, 1977, no. 14, pp. 110–120 (in Russian).
10. Salimov R. B., Shabalin P. L. The regularizing factor method for solving a homogeneous Hilbert problem with an infinite index. Russian Math. [Izvestiya VUZ. Matematika], 2001, vol. 45, iss. 4, pp. 74–77.
11. Markushevich A. I. The theory of analytic functions : in 2 vol. Moscow, Nauka, 1968, vol. 2, 624 p. (in Russian).
12. Levin B. Ya. Distribution of zeros of entire functions. Moscow, Gostechizdat, 1956, 632 p. (in Russian).
13. Salimov R. B., Shabalin P. L. Solution of the Hilbert Problem with infinite index. Math. Notes, 2003, vol. 73, iss. 5, pp. 680–689. DOI: 10.4213/mzm221.